Translations from Russian to English

partial list, 24 items




MR0865769 (88a:11126)   Bogomolov, R. A.(2-LENI) Two theorems on divisibility and torsion in Milnor K-groups. (Russian) 

Mat. Sb. (N.S.) 130(172) (1986), no. 3, 404–412, 432.  11S70 (18F25 19D45) English translation: Math. USSR-Sb. 58 (1987), no. 2, 407–416.


MR0890201 (88d:11118) Chistov, A. L. Efficient factorization of polynomials over local fields. (Russian) Dokl. Akad. Nauk SSSR 293 (1987), no. 5, 1073--1077. (Reviewer: Doru Ştefănescu) 11S05 (12-04) .  

English translation: Soviet Math. Dokl. 35 (1987), no. 2, 434–438.


MR1049905 (91f:16021)  Generalov, A. I.(2-LENIP)

Relative Grothendieck groups and exact sequences over tame hereditary algebras. (Russian) Algebra i Analiz 2 (1990), no. 1, 47--72; translation in  Leningrad Math. J. 2 (1991), no. 1, 41–63  16E20 (16G70 19A31)


MR0895480 (88m:11048) Izhboldin, O. T. On the torsion subgroup of Milnor $K$-groups. (Russian) Dokl. Akad. Nauk SSSR 294 (1987), no. 1, 30--33. (Reviewer: L. N. Vaserstein) 11G45 (11S70 18F25 19D45). 



MR0925958  Merkurʹev, A. S. The groupK2 for quaternion algebras. (Russian) Dokl. Akad. Nauk SSSR 298 (1988), no. 3, 548--550; translation in Soviet Math. Dokl. 37 (1988), no. 1, 118–120 (Reviewer: J. Browkin) 12E15 (19C30)



MR0941679  Merkurʹev, A. S. The group SK2 for quaternion algebras. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 52 (1988), no. 2, 310--335, 447; translation in Math. USSR-Izv. 32 (1989), no. 2, 313–337 (Reviewer: J. Browkin) 

12E15 (11R54 18F25 19C30)


MR1072694 (91g:19002) Merkurʹev, A. S.; Suslin, A. A. The group $K_3$ for a field. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 54 (1990), no. 3, 522--545; translation in Math. USSR-Izv. 36 (1991), no. 3, 541--565 

(Reviewers: L. N. Vaserstein and E. R. Wheland) 19D45


MR1044048 (91b:11043) Monastyrnyĭ, A. P.; Yanchevskiĭ, V. I. Whitehead groups of spinor groups. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 54 (1990), no. 1, 60--96, 221; translation in Math. USSR-Izv. 36 (1991), no. 1, 61--100 

(Reviewers: L. N. Vaserstein and E. R. Wheland) 11E57 (19B28 20G15). 


MR1118489 (92g:20072) Monastyrnyĭ, A. P.; Yanchevskiĭ, V. I. Whitehead groups of algebraic groups of classical type, and $R$-equivalence. (Russian) Dokl. Akad. Nauk SSSR 314 (1990), no. 1, 110--114; 

translation in Soviet Math. Dokl. 42 (1991), no. 2, 351--355 (Reviewers: L. N. Vaserstein and E. R. Wheland) 20G15 (14L35 19B28). 


MR0992981 (90a:20092) Nesterenko, Yu. P.; Suslin, A. A. Homology of the general linear group over a local ring, and Milnor's $K$-theory. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), no. 1, 121--146; 

translation in Math. USSR-Izv. 34 (1990), no. 1, 121--145 (Reviewers: L. N. Vaserstein and E. R. Wheland) 20G35 (14C35 19D45 19D55 19E15)


Zbl 0614.18009 Panin, I.A.  On Hurewicz theorem and K-theory of complete discrete valuation rings. (Russian)  Izv. Akad. Nauk SSSR, Ser. Mat. 50, No.4, 763-775 (1986). MSC2000: *18F25 11S70 55P99, Reviewer: L.Vaserstein 

MR0864175 (88a:18021) Panin, I. A. The Hurewicz theorem and K-theory of complete discrete valuation rings. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 50 (1986), no. 4, 763–775, 878. (Reviewer: A. A. Ranicki), 18F25 (11R70 11S70 19D10 19D55).


MR1015131 (90g:20067) Panin, I. A. Stabilization for orthogonal and symplectic algebraic $K$-theories. (Russian) Algebra i Analiz 1 (1989), no. 3, 172--195; translation in Leningrad Math. J. 1 (1990), no. 3, 741--764 

(Reviewers: L. N. Vaserstein and E. R. Wheland) 20G35 (11E57 18F25 19G05).  


MR0581229 (81i:18013) Pirašvili, T. I. Some properties of Karoubi-Villamayor algebraic

K-functors. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 97 (1980), no. 2, 289–292. (Reviewer: Keith Dennis), 18F25.


MR0852649 (87g:20050) Platonov, V. P.; Tavgenʹ, O. I. On the Grothendieck problem of profinite completions of groups. (Russian) Dokl. Akad. Nauk SSSR 288 (1986), no. 5, 1054--1058. 

(Reviewer: L. N. Vaserstein) 20E18 (11R34 11R70 19B37 22E40)


MR0919253 (89c:12002) Platonov, V. P.; Yanchevskiĭ, V. I. On the theory of Henselian division algebras. (Russian) Dokl. Akad. Nauk SSSR 297 (1987), no. 2, 294--298; translation in Soviet Math. Dokl. 36 (1988), no. 3, 468–472 

(Reviewer: P. M. Cohn), 12E15 (11R54)


MR1021111 (91a:11019) Shyevski, M. The fifth invariant of quadratic forms. (Russian) Dokl. Akad. Nauk SSSR 308 (1989), no. 3, 542--545; translation in Soviet Math. Dokl. 40 (1990), no. 2, 355–358 

(Reviewer: A. A. Bondarenko), 11E04 (11E81 14F20)


MR0788088 (86h:11108) Sivitskiĭ, I. Ya. Torsion in Milnor $K$-groups for a local field. (Russian) Mat. Sb. (N.S.) 126(168) (1985), no. 4, 576--583. (Reviewer: Stefan Chaƚadus) 11S70 (18F25 19D45)    Math,USSR Sb. 54:2 (1986),


MR0852277   Suslin, A. A.; Yufryakov, A. V. The K-theory of local division algebras. (Russian) Dokl. Akad. Nauk SSSR 288 (1986), no. 4, 832–836. (Reviewer: J. Browkin) 11S70 (12E15 16A54 18F25 19D99)


MR1116874 (92f:12005) Tomchin, I. L.; Yanchevskiĭ, V. I. On the defect of valued skew-fields. (Russian) Dokl. Akad. Nauk SSSR 314 (1990), no. 5, 1082--1084; translation in Soviet Math. Dokl. 42 (1991), no. 2, 612–614 

(Reviewer: P. M. Cohn), 12E15 (12J99 16K20)


Zbl 0598.16009 Turchin, V.M. Structure of the principal genus for second-order integral matrix rings. (English. Russian original) Transl., Ser. 2, Am. Math. Soc. 128, 79-89 (1986); translation from Prepr. No.80.2, Inst. Mat. Akad. Nauk. Ukr. SSR., Kiev 1980, 16 p. (1980). MSC2000: *16H05 16S50 16Gxx, 


MR1092527 (91k:19001) Vershik, A. M.; Kokhasʹ, K. P. Calculation of the Grothendieck group of the algebra $C({\rm PSL}(2,k))$, where $k$ is a countable algebraically closed field. (Russian) Algebra i Analiz 2 (1990), no. 6, 98--106; 

translation in Leningrad Math. J. 2 (1991), no. 6, 1251--1259 (Reviewers: L. N. Vaserstein and E. R. Wheland) 19A31 (16E20 20C07)


MR0580697 (81m:16030) Jančevskiĭ, V. I. Reduced unitary Whitehead groups and noncommutative rational functions. (Russian) Dokl. Akad. Nauk BSSR 24 (1980), no. 7, 588–591, 667. (Reviewer: P. M. Cohn), 16A54 (12E15) 


MR1092034 (92a:11143) Yanchevskiĭ, V. I. Reduced norms of simple algebras over function fields. (Russian) Translated in Proc. Steklov Inst. Math. 1991, no. 4, 261–269. Galois theory, rings, algebraic groups and their applications (Russian). 

Trudy Mat. Inst. Steklov. 183 (1990), 215–222, 229. (Reviewer: J. S. Joel), 11R52 (11R58 16H05 19B28) .


MR0867137 (88a:11129) Yufryakov, A. V. On the group $K_2$ of a local skew field. (Russian) Dokl. Akad. Nauk SSSR 291 (1986), no. 1, 54--56. (Reviewer: Stefan Chaƚadus) 11S70 (18F25 19C30)